RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 827–831 (Mi dan47526)  

MATHEMATICS

Properties of weak fundamental solutions of parabolic equations with lower-order derivatives

F. O. Porperab, S. D. Èidel'manab

a Kiev High Eengineering Radio Technical School of Air Defense
b Voronezh Polytechnic Institute

Full text: PDF file (608 kB)

Bibliographic databases:
UDC: 517.946
Presented: Ю. А. Митропольский
Received: 17.04.1985

Citation: F. O. Porper, S. D. Èidel'man, “Properties of weak fundamental solutions of parabolic equations with lower-order derivatives”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 827–831

Citation in format AMSBIB
\Bibitem{PorEid86}
\by F.~O.~Porper, S.~D.~\`Eidel'man
\paper Properties of weak fundamental solutions of parabolic equations with lower-order derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 827--831
\mathnet{http://mi.mathnet.ru/dan47526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852276}
\zmath{https://zbmath.org/?q=an:0682.35005}


Linking options:
  • http://mi.mathnet.ru/eng/dan47526
  • http://mi.mathnet.ru/eng/dan/v288/i4/p827

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020